Perturbation of Closed Operators and Their Adjoints.
Commentarii mathematici Helvetici, Tome 45 (1970), pp. 524-529
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1970__45_139455,
author = {Peter Hess and Tosio Kato},
title = {Perturbation of {Closed} {Operators} and {Their} {Adjoints.}},
journal = {Commentarii mathematici Helvetici},
pages = {524--529},
year = {1970},
volume = {45},
zbl = {0263.47015},
url = {http://geodesic.mathdoc.fr/item/CMH_1970__45_139455/}
}
Peter Hess; Tosio Kato. Perturbation of Closed Operators and Their Adjoints.. Commentarii mathematici Helvetici, Tome 45 (1970), pp. 524-529. http://geodesic.mathdoc.fr/item/CMH_1970__45_139455/